International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 61, Pages 3275-3283
On local smooth solutions for the Vlasov equation with the potential of
Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Moscow region, Dubna 141980, Russia
Received 4 December 2003
Copyright © 2004 Peter Zhidkov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For the initial value problem for the Vlasov equation with the potential of interactions , we prove the existence and uniqueness of a local solution with values in the Schwartz space of infinitely differentiable functions rapidly decaying at infinity.